# SDR 2003F00416

- Difficulty date: March 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, OFUND CRACK ON LOWER LEFT PANEL MOUNT FRAME AT LOWER END, BS 720.  FABRICATE REPAIR ANGLE.  ALODINED, PRIMED AND INSTALLED NEW ANGLE AT LOWER LEFT PANEL MOUTN FRAME STATION 720.  (M)
